Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 5(335), Pages 179–180 (Mi umn328)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotics of the eigenvalues of the indefinite Sturm–Liouville problem with two turning points

S. N. Tumanov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm328

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:5, 1007–1008

Bibliographic databases:

MSC: 34B24, 34L20
Accepted: 07.09.2000

Citation: S. N. Tumanov, “Asymptotics of the eigenvalues of the indefinite Sturm–Liouville problem with two turning points”, Uspekhi Mat. Nauk, 55:5(335) (2000), 179–180; Russian Math. Surveys, 55:5 (2000), 1007–1008

Citation in format AMSBIB
\Bibitem{Tum00}
\by S.~N.~Tumanov
\paper Asymptotics of the eigenvalues of the indefinite Sturm--Liouville problem with two turning points
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 5(335)
\pages 179--180
\mathnet{http://mi.mathnet.ru/umn328}
\crossref{https://doi.org/10.4213/rm328}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1799019}
\zmath{https://zbmath.org/?q=an:1001.34073}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55.1007T}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 5
\pages 1007--1008
\crossref{https://doi.org/10.1070/rm2000v055n05ABEH000328}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168165100012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034557368}


Linking options:
  • http://mi.mathnet.ru/eng/umn328
  • https://doi.org/10.4213/rm328
  • http://mi.mathnet.ru/eng/umn/v55/i5/p179

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Akbarfam, AJ, “The infinite product representation of solutions of indefinite Sturm-Liouville problems with two turning points”, Arabian Journal For Science and Engineering, 31:1A (2006), 69  mathscinet  isi
    2. Marasi, HR, “On the canonical solution of indefinite problem with m turning points of even order”, Journal of Mathematical Analysis and Applications, 332:2 (2007), 1071  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus  scopus
    3. Marasi H.R., “Asymptotic form and infinite product representation of solution of a second order initial value problem with a complex parameter and a finite number of turning points”, J. Contemp. Mathemat. Anal, 46:4 (2011), 212–226  crossref  mathscinet  zmath  isi  elib  scopus  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:259
    Full text:168
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021